# SDR DL72S951098

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 480 Str 28l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION LEFT SIDE OF STRINGER SPLICE STR 28L STA 480.  REPAIRED SKIN PER SRM 53-30-3 FIG 3.  REPLACED FACTORY SPLICE WITH SAME.
